Translator Disclaimer
October, 2015 Infinite dimensional oscillatory integrals as projective systems of functionals
Sergio ALBEVERIO, Sonia MAZZUCCHI
J. Math. Soc. Japan 67(4): 1295-1316 (October, 2015). DOI: 10.2969/jmsj/06741295

Abstract

The theory of infinite dimensional oscillatory integrals and some of its applications are discussed, with special attention to the relations with the original work of K. Itô in this area. A recent general approach to infinite dimensional integration which unifies the case of oscillatory integrals and the case of probabilistic type integrals is presented, together with some new developments.

Citation

Download Citation

Sergio ALBEVERIO. Sonia MAZZUCCHI. "Infinite dimensional oscillatory integrals as projective systems of functionals." J. Math. Soc. Japan 67 (4) 1295 - 1316, October, 2015. https://doi.org/10.2969/jmsj/06741295

Information

Published: October, 2015
First available in Project Euclid: 27 October 2015

zbMATH: 1334.28024
MathSciNet: MR3417499
Digital Object Identifier: 10.2969/jmsj/06741295

Subjects:
Primary: 28C05, 28C20, 35C15, 35Q41, 46M10, 60B11

Rights: Copyright © 2015 Mathematical Society of Japan

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.67 • No. 4 • October, 2015
Back to Top